RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Solov'ev, M M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:45
Abstract pages:330
Full texts:72
References:14
Doctor of technical sciences

http://www.mathnet.ru/eng/person68350
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. G. G. Grebenyuk, M. M. Solov'ev, “Continuous price regulation to form the desired load schedule of a power system”, Avtomat. i Telemekh., 2004, 5,  166–173  mathnet  zmath; Autom. Remote Control, 65:5 (2004), 834–839  isi  scopus
1976
2. V. K. Akinfiev, A. G. Mamikonov, M. M. Solov'ev, A. D. Tsvirkun, “Statement and solution of investement program problems”, Avtomat. i Telemekh., 1976, 1,  127–135  mathnet  zmath; Autom. Remote Control, 37:1 (1976), 67–75

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021